# SDR DALA1252471702

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 54,403 hours, 14,789 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Condition: Inoperative
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SPOILER SQUIB TEST NOT WORKING.  R & R RT WING ESCAPE BATTERY POWER SUPPLY IAW AMM 33-51,  CKS OK.
